Finite-dimensional approximation of the regularization method in
Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 557-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_3_a10,
author = {V. P. Tanana},
title = {Finite-dimensional approximation of the regularization method in},
journal = {Doklady Akademii Nauk},
pages = {557--559},
year = {1984},
volume = {277},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a10/}
}
V. P. Tanana. Finite-dimensional approximation of the regularization method in. Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 557-559. http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a10/